MathSciNet Relay Station
MathSciNet bibliographic data
MR2948398 30C45 (30C55)
Macarie, Vasile Marius; Breaz, Daniel On the convexity of certain integral operators. Ann. Funct. Anal. 3 (2012), no. 2, 183–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement